Skip to content Skip to navigation

Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations

Volume 12, Number 2 (2011), 104 - 112

Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations

Price: $20.00

Abstract

This paper is concerned with a class of nonautonomous semilinear evolution equation in a Banach space. We establish an existence theorem about asymptotically almost automorphic mild solution to the addressed evolution equation. An example is given to illustrate our abstract result.